# SDR 2018F00008

- Difficulty date: February 6, 2018
- Submitted: February 6, 2018
- Operation: General aviation
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Bearing
- Condition: Missing
- Location: Anti-Ice Valve
- Component: Anti Ice Valve, Whittaker
- Component part number: 3241951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF BODY, WE HAVE NOTICED THAT ONE BEARING NORMALLY INSTALLED IN THE ELEMENT, IS MISSING. DUE TO THIS MISSING, THE SHAFT AND SLEEVE ARE ABNORMALLY WORN.
